A correlation of ring-shaped chromosomes with variegation in Zea mays

McClintock, Barbara (1932) A correlation of ring-shaped chromosomes with variegation in Zea mays. Proceedings of the National Academy of Sciences, 18 (12). pp. 677-681.

URL: https://www.ncbi.nlm.nih.gov/pubmed/16577496
Item Type: Paper
Subjects: organism description > plant > maize
CSHL Authors:
Communities: The Carnegie Institution Department of Genetics
Depositing User: Elizabeth Pessala
Date: 1932
Date Deposited: 04 Apr 2017 15:18
Last Modified: 04 Apr 2017 15:18
PMCID: PMC1076312
URI: http://repository.cshl.edu/id/eprint/34445

Actions (login required)

Administrator's edit/view item Administrator's edit/view item
CSHL HomeAbout CSHLResearchEducationNews & FeaturesCampus & Public EventsCareersGiving